# SDR AWXA0000570

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6550733505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT FS 663.75 AFT SIDE OF FRAME PRESSURE DECK HAS CRACK.  REMOVED CRACKED BRACKET, FABRICATED NEW BRACKET AND INSTALLED IAW 737 SRM 51-30-2 AND DWG 65-50733.
